Can I take a xanax 2mg while on subutex 8mg ? but I split the subutex in half so really Im taking?
Hi Porscha - You say that you split the Subtx in half, so you take 4 + 4 mgs/day? I know everyone has had a different experience, and my tolerance is high, so its just my opinion... if you're careful with the Xanax, and possibly break it in half or quarters at a time, you should be okay. Do you take it for anxiety? I actually take Valium with my Subox, but I don't need it daily, and hardly ever even feel it. It just helps sometimes with a bad headache. As with any medication, I would be very conservative at first with mixing any two meds, because sometimes there can be a synergistic affect, whereby the one has a multiplying affect on the other. I know many Drs. say not to mix the two, but others prescribe benzos with Subox/Subtx, if needed... usually Klonopin. Sometimes I think the people who have experience with this know better than the Drs. Be careful & safe. Good luck! J.
I am prescribed SUBUTEX & ATIVAN. Ativan being in the same benzo group as Xanax ( an anti anxiety similar to Ativan) BOTH..well..ALL these meds are highly addictive... as long as your doctor o.k.'s it... I say it's o.k. He must of felt a need to prescribe it to you. Xanax is a tried & true drug. It's been around a long time. My father ( a Vietnam vet) was on it for Post traumatic Stress syndrome back in the 80's..probably before you were born... You need to research Xanax & subutex online. Speak with your doctor about your concerns..You said you split the subutex in half..u r taking 4 mg. & 2mg. of X. MY BEST ADVICE... YOU ARE IN THE EARLY STAGES OF USING THESE HIGHLY ADDICTIVE & CONTROLLED SUBSTANCES... GET OUT NOW
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 11 answers
What schedule do you suggest for coming off oxycontin and hydro use if you only have 10 8mg subutex?
Posted 7 Feb 2010 • 7 answers
Posted 3 Dec 2010 • 2 answers
Posted 23 Mar 2011 • 3 answers
Posted 15 Apr 2011 • 2 answers